Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 52, NWS Jackson, MS

June 27, 2008Kemper County, Noxubee County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 27, 2008, 7:25 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2008, 7:25 PM CDT (00:25 UTC)
Expired
Jun 27, 2008, 9:30 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Kemper County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 280028
FFWJAN
MSC069-103-280230-
/O.NEW.KJAN.FF.W.0052.080628T0025Z-080628T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 930 PM CDT

* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  FLASH FLOODING FROM A COMPLEX OF THUNDERSTORMS FROM 7 MILES NORTH  
  OF ELECTRIC MILLS TO PAULETTE...MOVING NORTHEAST AT 9 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  7 MILES SOUTHEAST OF PAULETTE BY 750 PM CDT...
  SCOOBA BY 750 PM CDT...

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA WHERE 3 INCHES HAS LIKELY ALREADY FALLEN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3305 8855 3309 8833 3260 8841 3261 8868
TIME...MOT...LOC 0025Z 241DEG 8KT 3288 8843

$$

40
1 follow-up statement
000 
WGUS74 KJAN 280228
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CDT FRI JUN 27 2008

MSC069-103-280235-
/O.EXP.KJAN.FF.W.0052.000000T0000Z-080628T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEMPER MS-NOXUBEE MS-
925 PM CDT FRI JUN 27 2008

...THE FLASH FLOOD WARNING EXPIRES AT 930 PM CDT FOR NOXUBEE AND 
KEMPER COUNTIES...

HEAVY RAINS HAVE ENDED OVER THE EASTERN PORTIONS OF BOTH COUNTIES
WITH RADAR TOTAL ESTIMATIONS OF AROUND 4 INCHES INDICATED BETWEEN 
SCOOBA AND PAULETTE SINCE 6 PM. 

IF YOU HAVE OBSERVED OR EXPERIENCED ANY FLOODING IN THESE AREAS...
PLEASE REPORT THE INFORMATION TO THE NEAREST LAW ENFORCEMENT 
FOR RELAYING TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. 

LAT...LON 3305 8855 3309 8833 3260 8841 3261 8868
TIME...MOT...LOC 0223Z 241DEG 8KT 3301 8816

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:10 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 27, 6:10 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT FRI JUN 27 2008

.UPDATE...A QUICK CHANGE TO HOURLY TEMP GRIDS...LOWS AND POPS FOR
TONIGHT...MAINLY OVER THE SWRN QUARTER OF THE CWFA AS RAIN COOLED AIR
HAS ALREADY TAKEN OVER THOSE AREAS. NGM MOS CONTINUES WHIPPING MAV
MOS FOR NIGHTTIME LOWS AS HAS BEEN THE CASE FOR OVER A WEEK. STORMS
THROUGH 9 PM SHOULD REMAIN E OF A LINE FROM HAMBURG AR TO NEWTON TO
COLUMBIA MS BEFORE THEY ALL DISSIPATE. REST OF FORECAST REMAINS SAME
AND PREVIOUS DISCUSSION FOLLOWS:/40/

FOR TOMORROW AND INTO TOMORROW NIGHT THE FORECAST REMAINS QUITE
TRICKY...AS MENTIONED BY THE PREVIOUS FORECASTER. THE MDLS HAVE NOW
SLOWED DOWN A LITTLE AND KEEP ANY INFLUENCE FROM OUR APPROACHING
DISTURBANCE UNTIL THE OVERNIGHT HRS. THAT SAID THINGS SHOULD BEGIN
RATHER QUICKLY TOMORROW. THERE WILL BE DEEP SSWRLY FLOW OVER
SWRN/SCNTRL LA AND INTO SWRN MS. THIS WILL GET THE SEABREEZE TO
ACTIVATE QUICKLY AND SURGE TO THE NE. CONVECTION SHOULD BE WELL INTO
PORTIONS OF NERN LA AND SWRN MS BEFORE MIDDAY. STRONG TO SEVERE
STORMS MAY BE POSSIBLE ONCE AGAIN BUT LAPSE RATES MAY FINALLY BE
LESS IMPRESSIVE AS WARMER MID LEVEL TEMPS MOVE IN AHEAD OF OUR
APPROACHING SYSTEM. THAT SAID A FEW STRONG STORMS MAY STILL BE
POSSIBLE TOMORROW. THE NORTH MAY NOT SEE MUCH FOR A GOOD PORTION
DAY AS SLIGHTLY DRIER AIR AND MAYBE A LITTLE OF A CAP MOVE INTO THAT
AREA. THAT SAID I WILL KEEP ISLTD TSRA IN THE FCST FOR THE NORTH IF
ANY CONVECTION RUNS OUT AHEAD OF THE APPROACHING SYSTEM. BY SAT
NIGHT THINGS WILL BEGIN TO PICK UP ACROSS THE NORTH AND DIE DOWN
ACROSS THE SOUTH. ALL OF THE ACTIVITY TOMORROW WILL BE DRIVEN BE
DAYTIME HEATING AND MESOSCALE FEATURES SO THIS ACTIVITY SHOULD COME
TO AN END QUICK BUT ACROSS THE NORTH OUR DISTURBANCE AND SFC BNDRY
WILL APPROACH THE AREA. THIS WILL EITHER PUSH ONGOING CONVECTION OR
INITIATE NEW CONVECTION INTO/ALONG THE HWY 82 CORRIDOR DURING THE
LATTER EVN HRS. IN THE MID LEVELS THE TEMPS WILL BEGIN TO COOL ONCE
AGAIN AND FLOW WILL INCREASE. COMBINE THAT WITH A RATHER MOIST AND
UNSTABLE AIRMASS AND SHRA AND TSRA LOOK TO BE A GOOD BET WITH A FEW
SEVERE STORMS OVERNIGHT. SPC DID PUSH BACK THE SLIGHT RISK JUST A
LITTLE BUT IT STILL COMES DOWN INTO THE EXTREME NWRN PORTION OF THE
CWA. CONVECTION SHOULD MAKE IT TWRDS THE I 20 CORRIDOR BEFORE
SUNRISE. /CAB/

LONG TERM(SUNDAY THROUGH NEXT FRIDAY)...THERES NOT A WHOLE LOT IN
THE WAY OF CHANGES FROM THE MODELS PERSPECTIVE AS TO HOW THINGS WILL
PAN OUT THROUGH THE LONG TERM. THE LONG WAVE TROUGH CURRENTLY OVER
THE REGION WILL CONTINUE TO DICTATE THE HAPPENINGS ACROSS THE
FORECAST AREA DURING A GOOD BIT OF THE PERIOD. HOWEVER BY THE MIDDLE
OF NEXT WEEK...MODELS DO BEGIN TO SHOW THE UPPER TROUGH RELAXING ITS
GRIP OVER THE LOWER MISSISSIPPI RIVER VALLEY ALLOWING AN UPPER RIDGE
TO THE WEST TO SLIDE FURTHER EAST...ONLY TO THEN RETREAT BACK TO THE
WEST DURING THE LATTER HALF OF NEXT WEEK AS THE TROUGH ONCE AGAIN
BUILDS BACK INTO THE REGION.

NO MAJOR CHANGES WILL BE MADE TO THE FORECAST THIS AFTERNOON.
THEREFORE THE PREVIOUS LONG TERM DISCUSSION FOLLOWS. /19/

THE LONG WAVE TROUGH WILL SIT OVER THE REGION DURING THE FIRST DAYS
OF THE WORK WEEK. THE UPPER JET WILL BRUSH NRN ZONES SUNDAY AS LOW
LEVEL JET FLOW REACHES 30 KTS OVER MANY AREAS. THE UPPER TROUGH WILL
CONTINUE TO DIG INTO THE REGION SUNDAY NIGHT. THE BEST DEEP LAYER
SHEAR IS FORECAST TO REMAIN TO THE REAR OF THE SURFACE BOUNDARY BUT
WITH A COUPLE OF SURFACE WAVES FORECAST TO MOVE INTO THE REGION THERE
WILL BE PLENTY OF LEEWAY TO ALLOW INTERACTION BETWEEN DEEPER SHEAR
AND INSTABILITY. WITH DEEP MOISTURE...AN UNSTABLE AIR MASS AND THE
POSSIBILITY OF HEALTHY WIND SHEAR WILL MAINTAIN THE CHANCES FOR
SEVERE STORMS AND PERIODS OF HEAVY RAIN IN THE AREA SUNDAY AND SUNDAY
NIGHT.

UPPER TROUGHING WILL CONTINUE OVER THE AREA MONDAY AS WAVES DIG
ALONG ITS WRN EDGES. THE REMNANTS OF THE SURFACE BOUNDARY WILL
CONTINUE TO TRACK SWD AND THE DIGGING MID LEVEL TROUGH WILL ALLOW A
DEGREE OF DRYING TO OCCUR NORTH OF THE BOUNDARY BUT DEEPER MOISTURE
AND INSTABILITY WILL CONTINUE OVER AREAS S OF INTERSTATE 20. HAVE
MAINTAINED POSSIBILITY OF SEVERE FOR THESE AREAS FOR NOW.

THE UPPER TROUGH BEGINS TO LIFT OUT TUESDAY FOR NW FLOW ALOFT AND
ANTICYCLONIC FLOW AT 850 MB. ALTHOUGH POCKETS OF INSTABILITY ARE
INDICATED...THE AIR MASS LOOKS RELATIVELY DRY AND STABLE FOR
TUESDAY. FLAT MID/UPPER LEVEL RIDGING DEVELOPS WEDNESDAY BUT
INSTABILITY AND MOISTURE BEGIN TO RECOVER IN LOW LEVEL RETURN FLOW.
850 MB MOISTURE TRANSPORT CONTINUES TO INCREASE THROUGH THURSDAY FOR
THE RETURN OF DIURNAL CONVECTION. /03/

&&

.AVIATION...CONVECTIVE CLOUD DEBRIS OVER SWRN HALF OF CWFA SHOULD
KEEP ANY CEILINGS IN VFR CATEGORY THROUGH 04Z. ONGOING CONVECTION
WILL CAUSE TEMPO MVFR/IFR CIGS AND VSBYS FOR ERN AND NRN PORTIONS UNTIL
ABOUT 02Z. CONDS SHOULD BECOME VFR BKN CLOUDS ABOVE 8K FEET SHORTLY
AFTER ALL PRECIP DISSIPATES BETWEEN 02-05Z. TEMPO MVFR VSBYS COULD
BE AN ISSUE 09-13Z. OTHERWISE...MORE MORNING SUNSHINE SATURDAY WILL
LEAD TO DEVELOPING CU 3-4K FEET BY 16Z AND ISOLATED/SCATTERED TSRA
AGAIN BY 18-20Z./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  91  71  86 /  11  31  32  63
MERIDIAN      70  91  70  86 /  49  28  29  64
VICKSBURG     70  91  72  87 /   8  34  32  59
HATTIESBURG   70  92  72  87 /  50  37  23  62
NATCHEZ       70  89  72  87 /   8  52  33  63
GREENVILLE    73  92  72  86 /  37  18  46  45
GREENWOOD     73  92  73  85 /  46  16  46  50

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 27, 6:29 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUN 27 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
282330-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
629 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED SEVERE STORMS PRODUCING HAIL LARGER THAN PENNIES OR WINDS TO
60 MPH WILL CONTINUE TO BE POSSIBLE EARLY THIS EVENING GENERALLY
EAST OF A LINE FROM LAKE VILLAGE ARKANSAS TO MERIDIAN TO HATTIESBURG.
IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH A FEW STORMS
AND THE QUICK ONE TO TWO INCHES OF RAINFALL THEY DELIVER MAY CAUSE
MINOR PONDING OF WATER ISSUES.

A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE
AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE
SCATTERED THUNDERSTORMS SATURDAY. LEVELS OF INSTABILITY AND WIND SHEAR
SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE
STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO
GENERATE ISOLATED STRONG TO SEVERE STORMS...MAINLY SOUTH OF
INTERSTATE 20 FROM AROUND NOON UNTIL 8 PM. WIND GUSTS OF 60 MPH AND
PENNY SIZE HAIL WILL BE THE PRIMARY RISKS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS
NORTH OF INTERSTATE TWENTY SATURDAY EVENING THROUGH EARLY SUNDAY
MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING THIS TIME
FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY SEVERE STORMS
WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WIND
GUSTS AND HEAVY RAINFALL.

THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD
FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE
REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE
ARKLAMISS LATE SATURDAY AFTERNOON BUT MORE SO THROUGH THE OVERNIGHT
HOURS SATURDAY. MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY
TO WEAKEN AS THEY HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT
LOCATIONS NORTH OF INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO
EXPERIENCE SOME SEVERE WEATHER DURING THIS PERIOD.

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH
MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST
ACROSS THE REGION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MAINLY FOR SATURDAY EVENING THROUGH EARLY
MONDAY MORNING. ACTIVATION IS NOT EXPECTED LATER MONDAY THROUGH THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

40

In the hours before

Local storm report, Jun 27, 5:54 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 N COLUMBIA            31.29N 89.83W
06/27/2008                   MARION             MS   LAW ENFORCEMENT

            POWERLINES DOWN ON OLD HWY 35 N

&&

AG
Local storm report, Jun 27, 6:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     WEST HATTIESBURG        31.32N 89.38W
06/27/2008                   LAMAR              MS   AIRPLANE PILOT

            TREE AND POWERLINES DOWN. LIKELY ASSOCIATED WITH OUTFLOW
            BOUNDARY PASSAGE.

&&

AG
Local storm report, Jun 27, 6:08 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     11 ENE HAMBURG          33.27N 91.62W
06/27/2008                   ASHLEY             AR   PUBLIC

            STRONG WINDS...POWERLINES DOWN

&&

AG
Local storm report, Jun 27, 6:24 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     AVALANCHE        5 SW PURVIS             31.09N 89.47W
06/27/2008                   LAMAR              MS   EMERGENCY MNGR

            TWO TREES DOWN ON HIGHWAY.

&&

AG
Local storm report, Jun 27, 6:39 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     6 W LEXINGTON           33.12N 90.15W
06/27/2008                   HOLMES             MS   EMERGENCY MNGR

            TWO TREES DOWN ON HOWARD ROAD.

&&

MM
Local storm report, Jun 27, 6:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 E CHUNKY              32.33N 88.88W
06/27/2008                   LAUDERDALE         MS   PUBLIC

            THREE TREES...ONE POWER LINE DOWN...CAUSED SMALL BRUSH
            FIRE ON POINT WANITA LAKE ROAD

&&

JALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:05 PM CDTSevere Thunderstorm WarningJANKemper40 min
Jun 27, 7:11 PM CDTSevere Thunderstorm WarningJANWinston27 min
Jun 28, 2:00 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln24 min
Jun 28, 2:19 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson26 min
Jun 28, 2:37 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson23 min
Jun 28, 4:00 PM CDTSevere Thunderstorm WarningJANJasper, Newton45 min
Jun 28, 4:14 PM CDTSevere Thunderstorm WarningJANForrest16 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.